Wellbutrin


6 posts in this topic

I am wondering if anyone here is on Wellbutrin and have the noticed more weight loss with this medicine? I am on latuda, Paxil, and depakote all which cause weight. I am stuck in the 170's despite working out and eat good. I am frustrated and want some guidance from others who are on mental health drugs.

Sent from my iPhone using the BariatricPal App

Share this post


Link to post
Share on other sites

I'm on Wellbutrin and have never experienced weight loss on it. Sorry to be the bearer of bad tidings. :( Maybe your doctor knows of some medications that help with weight loss?

Share this post


Link to post
Share on other sites

When I first started Wellbutrin I did notice I had very little appetite but that only lasted about 2-3 weeks. After that, everything returned to normal.


Share this post


Link to post
Share on other sites

My dr says it will help with weight loss but I've been on it for 3 years and it hasn't. However I was just sleeved last week so idk how it will work now.



Share this post


Link to post
Share on other sites

I tried it a few years ago, hoping to lift my mood and maybe lose a few pounds. All it did was make me really angry. 👿

Share this post


Link to post
Share on other sites

I have been on Wellbutrin for 3+ years. The first 6 weeks it caused nausea and I had problems eating. After I got used to it, I think it has caused weight gain. The only one that caused me to lose weight is Cymbalta. I am still pre-op though (surgery 4/17), I don't know what the effects will be after.

Share this post


Link to post
Share on other sites

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!


Register a new account

Sign in

Already have an account? Sign in here.


Sign In Now

  • Recently Browsing   0 members

    No registered users viewing this page.